# SDR SIMA201118103

- Difficulty date: June 25, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 19,711 hours, 16,954 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4269
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3461 THE CREW REPORTED THE GEAR IN TRANSIT INDICATION DID NOT COME ON DURING RETRACTION OR EXTENSION.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED LANDING GEAR ELECTRONIC UNIT (LGEU) IAW EMB-145 AMM32-32-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
